I've been on nexplanon since May and I've been spotting off and on since June. But recently I've noticed more intense cramps for the past 3 days with a heavier flow (more than what I've been use to while on this bc) and I'm guessing I'm having a "real period". Has anyone else experienced anything like this, or do I need to speak with my doctor.
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2014 • 1 answer
Posted 11 Jun 2015 • 3 answers
Posted 30 May 2016 • 0 answers
Posted 6 Nov 2016 • 1 answer
Nexplanon - I've had the Nexplanon for almost 2 years and haven't had a period this entire time but?
Posted 18 Nov 2016 • 0 answers